Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
HYPERSENSITIVITY REACTIONS TO ACE-INHIBIT ORS
Autore:
LANGAUERMERRMER S; BIRCHER AJ;
Indirizzi:
PETERSGRABEN 4 CH-4031 BASEL SWITZERLAND KANTONSSPITAL BASEL,DERMATOL UNIV KLIN,ALLERGOL POLIKLIN BASEL SWITZERLAND
Titolo Testata:
Allergologie
fascicolo: 8, volume: 20, anno: 1997,
pagine: 393 - 399
SICI:
0344-5062(1997)20:8<393:HRTAO>2.0.ZU;2-C
Fonte:
ISI
Lingua:
GER
Soggetto:
CONVERTING ENZYME-INHIBITOR; UPPER AIRWAY-OBSTRUCTION; ANGIO-EDEMA; ANGIONEUROTIC-EDEMA; ANAPHYLACTOID REACTIONS; GLOTTIC ANGIOEDEMA; LATE-ONSET; ANGIOTENSIN; THERAPY; ENALAPRIL;
Keywords:
ACE INHIBITORS; AT(1) RECEPTOR ANTAGONIST; DRUG ALLERGY; ANGIOEDEMA; COUGH; RISK FACTORS;
Tipo documento:
Review
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
65
Recensione:
Indirizzi per estratti:
Citazione:
S. Langauermerrmer e A.J. Bircher, "HYPERSENSITIVITY REACTIONS TO ACE-INHIBIT ORS", Allergologie, 20(8), 1997, pp. 393-399

Abstract

The most frequent hypersensitivity reactions to ACE inhibitors include cough and angioedema. In both, the onset occurs within the first weeks but may be delayed up to months and years. Particularly angioedema may occur at irregular, unpredictable intervals. ACE inhibitors may also aggravate anaphylactic and anaphylactoid reactions, respectively. Both adverse effects are not immunologically mediated, but appear to bedue to the pharmacological effect of the ACE inhibition, therefore, safe diagnostic tests are not available. Urticaria, exanthema, and autoimmune reactions are rare and have been observed to captopril and enalapril. Potential risk factors for angioedema include idiopathic angioedema, black ethnicity, narrowing of upper airways, and rarely C-1 esterase inhibitor deficiency.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/01/21 alle ore 03:34:15